# SDR AALA201708029007

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,139 hours, 23,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIFE LINES AT OVERWING EXITS LEFT SIDE FOUND MISSING. REPLACED THE LIFE LINE ASSEMBLIES.
